# SDR USAA950555

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1128907
- Condition: Corrosion
- Location: Bs 947-967
- Part time: 27,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION OUT OF LIMITS .25 INCH BY 10 INCHES ON INTERCOSTAL AT BS 947 THROUGH 967 RBL 10 INCHES.  REPAIRED PER SRM 51-10-0.  CORROSION TASK NR C53-108-02, CORROSION LEVEL 2.  (M)
